# SDR 96ZZZX1015

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N749H
- Make and model: Bell 212
- Aircraft serial: 35061
- Engine: Pwa PT6T3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3033063CL
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE WILL NOT CLOSE COMPLETELY, NOT WORKING POWER.
